# SDR IPXA2025042635619

- Difficulty date: April 18, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 35,880 hours, 20,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: 149N7125
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON TCHORD LOWER FUSELAGE SECTION STA900. DOT 21-06 TREATED AND PRIMED 1 E/A T-CHORD AND 8 E/A PLATES STA 900 IAW SRM 51-20-01 P/N ALODINE1132 BTCH 0004350419, PRIMER P/N 10-P4-2/2TU BTCH 0004341754. INSTALLED T CHORD REPAIR PARTS PER SRM 51-70-12-0G-0 DETAIL VIII.
